# SDR CVGA20230306001

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N496TM
- Make and model: Beech 400A
- Aircraft serial: RK561
- Aircraft time: 7,500 hours, 5,937 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 92332
- Condition: Failed
- Location: Left Engine
- Part time: 185 hours, 135 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON DESCENT, PILOT SIDE PFD, MFD AND CDU DISPLAYS STARTED TO HAVE A WAVY APPEARANCE. MASTER CAUTION AND MASTER WARNING LIGHT STARTED TO FLASH, BUT NO CORRESPONDING ANNUNCIATOR. TCAS AND ATC 1 BREAKERS POPPED ALONG WITH PILOT SIDE PFD TURNING OFF. COPILOTS PFD BEGAN TO FLICKER ON AND OFF ALONG WITH BOTH CDUS. SDU 2 STARTED TO TURN ON AND OFF UNTIL SDU2 CIRCUIT BREAKER POPPED. LEFT CDU WENT OFF AND LEFT FUEL GAUGE WENT TO ZERO. LEFT EFC ANNUNCIATOR CAME ON ALONG WITH L GEN, ICE DETECT FAIL, PITOT HEAT OFF, AND ANTI SKID FAIL.
